# SDR DLL10953518

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1162
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cond
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG PETRO/CHEMICAL ODOR IN A/C BLEED, CLOSED NR 2 PACK AND NR 2 ENG ISOLATION VALVE, ODOR DIMINISHED.  EXTENSIVE INSPECTION AND OPERATIONAL CHECKS COULD NOT DETERMINE SOURCE OF ODOR. DUE TO HISTORY OF ODOR IN CABIN, REPLACED WATER SEPARATOR BAGS AND PERFORMED DUCT BURNOUT.
